# SDR SIMA201804193002

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 37,274 hours, 27,291 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 06220H8374
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AT FL230 THE LT WINDSHIELD HEAT MESSAGE WITH ARCING ON THE CAPTAIN`S SIDE. DONNED OXYGEN MASKS & DECLARED AN EMERGENCY.  INIATED DESCENT AND AT 16,000 FT, THE WINDSHIELD SHATTERED.  NRWC 507-CMH-03091 FOR WORK ACCOMPLISHED.  REMOVED AND REPLACED THE CAPTAIN'S WINDSHIELD IAW AMM 56-11-01.  OPS AND LEAK CHECKED GOOD.
